MAUDE Adverse Event Report: INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.

INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.
Catalog Number 2J8002
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred on an unspecified date, middle of june.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that (4) 250ml non-dehp fluid path intravia containers had precipitate inside the bags.This was identified after filling with sodium chloride or dextrose.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: seventeen (17) actual samples were received for evaluation.Visual inspection was performed using the naked in a lighted inspection for three (3) seconds against a white background and three (3) seconds against a black background and no particles were observed in all samples.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA CONTAINER EMPTY
Common Device Name
CONTAINER, I.V.
MDR Report Key12269165
Report Number1416980-2021-04740
Device Sequence Number14734558
Product Code KPE
UDI-Device Identifier00085412029573
UDI-Public(01)00085412029573
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number2J8002
Device Lot NumberDR21A19055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer09/06/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.